Volume 10, Issue 2 (10-2015)                   IJMSI 2015, 10(2): 123-134 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

in This Volume N O A. ABSTRACTS IN PERSIAN - Vol. 10, No. 2. IJMSI. 2015; 10 (2) :123-134
URL: http://ijmsi.ir/article-1-842-en.html
Abstract:  

Please see the full text contains the Pesian abstracts for this volume.

Type of Study: case report | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb